On a inequality of Friedrichs.

Jukka Saranen

Mathematica Scandinavica (1982)

  • Volume: 51, page 310-322
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Saranen, Jukka. "On a inequality of Friedrichs.." Mathematica Scandinavica 51 (1982): 310-322. <http://eudml.org/doc/166821>.

author = {Saranen, Jukka},
journal = {Mathematica Scandinavica},
keywords = {inequality of Friedrichs; Dirichlet problem},
pages = {310-322},
title = {On a inequality of Friedrichs.},
url = {http://eudml.org/doc/166821},
volume = {51},
year = {1982},

AU - Saranen, Jukka
TI - On a inequality of Friedrichs.
JO - Mathematica Scandinavica
PY - 1982
VL - 51
SP - 310
EP - 322
KW - inequality of Friedrichs; Dirichlet problem
UR - http://eudml.org/doc/166821
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.